# SDR UPS97222091

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5752 · Aileron Tabs
- Part: Casting
- Part number: 6521773501
- Condition: Corroded
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT I/B AILERON TAB O/B BEARING CASTING SHOWS SIGNS OF CORROSION.  *S/D*  FITTING REPLACED IAW SRM 51-30-2.
